# SDR HALA0700160

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 17,114 hours, 3,288 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Pack Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT PACK TEMP EICAS LIGHT CAME ON.  SWITCHED TO STBY "N" LIGHT WENT OUT.  PERFORMED BITE CK ON LT PACK TEMP CONTROLLER.  FOUND INLET ACT FAULT, VERIFIED AND RESET, MSG CLD.  OK FOR SERVICE PER FIM 21-51-00.
